# SDR 2007UALA00113

- Difficulty date: January 17, 2007
- Submitted: January 19, 2007
- Operation: Air carrier
- Aircraft: N347UA
- Make and model: Boeing 737322
- Aircraft serial: 24251
- Aircraft time: 53,536 hours, 29,597 cycles
- Engine: Ge CFM56*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 847
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT, FWD FRAME BS 847 CORRODED ON AFT SIDE BTWN STR'S 24R AND 25R.   INSTALLED NEW FRAME SECTION REPAIR PER SRM 51-40-02.
